Busca avançada
Ano de início
Entree


Automorphic measures and invariant distributions for circle dynamics

Texto completo
Autor(es):
de Faria, Edson ; Guarino, Pablo ; Nussenzveig, Bruno
Número total de Autores: 3
Tipo de documento: Artigo Científico
Fonte: MATHEMATISCHE ZEITSCHRIFT; v. 306, n. 2, p. 34-pg., 2024-02-01.
Resumo

Let f be a C(1+bv )circle diffeomorphism with irrational rotation number. As established by Douady and Yoccoz in the eighties, for any given s > 0 there exists a unique automorphic measure of exponents for f . In the present paper we prove that the same holds for multicritical circle maps, and we provide two applications of this result. The first one, is to prove that the space of invariant distributions of order 1 of any given multicritical circle map is onedimensional, spanned by the unique invariant measure. The second one, is an improvement over the Denjoy-Koksma inequality for multicritical circle maps and absolutely continuous observables. (AU)

Processo FAPESP: 16/25053-8 - Dinâmica e geometria em baixas dimensões
Beneficiário:André Salles de Carvalho
Modalidade de apoio: Auxílio à Pesquisa - Temático
Processo FAPESP: 21/04599-0 - Aplicações multicríticas do círculo e distribuições invariantes
Beneficiário:Bruno de Almeida Nussenzveig
Modalidade de apoio: Bolsas no Brasil - Mestrado